MAUDE Adverse Event Report: COOK INC GUARDIA ACCESS MALLEABLE OBTURATOR; MQF CATHETER, ASSISTED REPRODUCTION

COOK INC GUARDIA ACCESS MALLEABLE OBTURATOR; MQF CATHETER, ASSISTED REPRODUCTION
Model Number G34784
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, during incoming quality control inspection at a cook distributor, foreign matter was found in the package of a guardia¿ access malleable obturator.There was no patient involvement.
 
Additional Manufacturer Narrative
Event description: cook was informed on of an incident involving a guardia access malleable obturator.The customer reported "foreign matter -found during distributors iqc".There was no patient involvement.Investigation ¿ evaluation: a visual inspection of the returned unused device was conducted.A document-based investigation was also performed including a review of complaint history, device history record, and specifications.Visual exam of one returned guardia¿ access malleable obturator noted a black fiber inside the sealed package.A review of the device history record (dhr) found no non-conformances related to the reported failure mode.A review of complaint history records shows no other complaints associated with the complaint device lot.Based on the investigation, this failure mode was attributed to a packaging event.Though the complaint device was determined to be manufactured out of specification, there is sufficient evidence to suggest the rest of the lot and other devices were manufactured to specification.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information since the last report was submitted.

Brand Name
GUARDIA ACCESS MALLEABLE OBTURATOR
Common Device Name
MQF CATHETER, ASSISTED REPRODUCTION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10288959
Report Number1820334-2020-01315
Device Sequence Number803713
Product Code MQF
UDI-Device Identifier00827002347847
UDI-Public(01)00827002347847(17)230414(10)13134597
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/14/2023
Device Model NumberG34784
Device Catalogue NumberK-JET-7002
Device Lot Number13134597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1